Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Dentist   »  

Have tooth abcess. Taking antibiotic. Feeling congested, pain in groin area and passing lose stool

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3057 Questions
i have been taking antibotics on and off for 6 weeeks now.

I have a messed up stomach, loose stools, sweats pain in lower left grion that comes and goes stomach feels congested trying to pass wind and nausea

I have also have a tooth abcess now for 8 weeks which im currently taking antibotics for
Posted Thu, 18 Apr 2013 in Dental Health
Answered by Dr. Ivan R. Rommstein 54 minutes later
Hi XXXXXX and welcome to XXXXXXX
This is nonspecific symptoms and various disorders can cause it.
Which antibiotic exactly are you taking? Intestinal motility disorders can be side effect of many antibiotics. Also colitis is well known as a complication after antimicrobial therapy. It isnt recommended to take antibiotics for such a long time, it causes changes in bowel bacterial flore.
Other common conditions are IBD or inflammatory bowel diseases, but I suggest to wait till your tooth abscess heal and in meanwhile change your dietary habbits( eat boiled food and green,avoid sugar,fats and alcohol,drink lots of water).
Hope I have answered your query. If you have any further questions I will be happy to help

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor